We investigate whether a projective manifold V which is a P-bundle over a projective manifold X with the same homology type of P^r can admit another P-bundle structure over some projective manifold Y; morover, in the affirmative case we find restrictions on the topology of Y. Among the corollaries we prove that if V is a P-bundle over P^4 and over a 4-fold Y not of general type, then either V=P^4 \times P^4, V = P(T_{P^4}), or, possibly, Y is a rational Fano 4-fold many properties of which are known. Further generalizations naturally arising from the geometry of flag manifolds are discussed.

On projective nanifolds with two P-bundle structures / A. Lanteri, D.C. Struppa. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - 6:1(1988), pp. 39-45. [10.1007/BF00054608]

On projective nanifolds with two P-bundle structures

A. Lanteri
Primo
;
1988

Abstract

We investigate whether a projective manifold V which is a P-bundle over a projective manifold X with the same homology type of P^r can admit another P-bundle structure over some projective manifold Y; morover, in the affirmative case we find restrictions on the topology of Y. Among the corollaries we prove that if V is a P-bundle over P^4 and over a 4-fold Y not of general type, then either V=P^4 \times P^4, V = P(T_{P^4}), or, possibly, Y is a rational Fano 4-fold many properties of which are known. Further generalizations naturally arising from the geometry of flag manifolds are discussed.
projective manifold; projective bundle
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/187122
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact